MAUDE Adverse Event Report: AV-ASAHI ASAHI CONFIANZA PRO PTCA GUIDE WIRE

AV-ASAHI ASAHI CONFIANZA PRO PTCA GUIDE WIRE
Catalog Number 20629-02
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/11/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The analysis was performed by (b)(4): although device investigation of the confianza could not be conducted, since all the shipped products are inspected in the production process for meeting the product specifications and release criteria, there is no indication of a product deficiency.The warnings section of the instructions for use: states, if any resistance is felt due to spasm or the guidewire being bent or trapped while operating the guidewire in the blood vessel or removing it, do not move or torque the guidewire.Lot history review revealed no anomaly relating to the reported event and no other similar product experience reports were received.Based on the obtained information, the investigation determined the difficulties to be related to circumstances of the procedure.(b)(4).
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the left superficial femoral artery.The tip of the confianza pro guide wire broke off inside the patient's leg.No attempts were made to retrieve the separated segment.The patient has been discharged.No additional information was provided.

Brand Name
ASAHI CONFIANZA PRO PTCA GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-ASAHI
asahi intecc co. ltd med div
3-100 akatsuki-cho
seto 489-0 071
JA  489-0071
MDR Report Key6153213
Report Number3003775027-2016-00221
Device Sequence Number16163624
Product Code DQX
UDI-Device Identifier04547327055819
UDI-Public(01)04547327055819(17)181130(10)151218A071
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue Number20629-02
Device Lot Number151218A071
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2016
Initial Report FDA Received Date12/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR